# SDR UALA2010073002749

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 59,043 hours, 11,501 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435416
- Part serial: 6
- Condition: Faulty
- Location: Nr 1 Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAILURE.  FAULT CODE 27-11500 ACCOMPLISHED RESET OF ACE'S FROM LEFT TO CENTER, NO HELP.  RE-INSTALLED IN ORIGINAL POSITION.  REMOVED AND CLEANED CONNECTOR AT ACTUATOR, NO HELP.  PART ON AOG P4967 (B43541-6).  STARTED TO REMOVE NR 1 SPOILER ACTUATOR.  REMOVED UP TO ITEM (4) PAGE 402 OF MM.  COMPLETED NR 1 SPOILER ACTUATOR REPLACEMENT.  NEED TO FINISH TO COMPLETION.
